# SDR AALA202206014020

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 83,968 hours, 10,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2R EMERGENCY DOOR EXIT LIGHT NEEDS TO BE REATTACHED. RE-SECURED EMERGENCY DOOR EXIT LIGHT AT DOOR 2R.
